Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Has hepatitis C and also tooth pulled. Taking vicaden. What can be done?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 4907 Questions
Question
my wife has ra and hep c and had a tooth pulled that was infected and has been taking vicaden for it would that be bad for any of her conditions
Posted Thu, 11 Jul 2013 in General Health
 
 
Answered by Dr. Ivan R. Rommstein 1 hour later
Hi and welcome to XXXXXXX Thank you for your query.

this is analgetic which is commonly used for tooth pain and headache and you don't have to be concerned.. This is combination of hydrocodone and paracetamol. It has some side effects including liver damage, but if used for short time and in right dosage, it won't cause any problem. it shouldn't be taken more than 4 times a day and not longer than 7 days. Since she has hep b, I suggest to do liver enzymes test if she notice pain in abdomen,jaundice or she takes it more than 7 days. But there is no contraindications for use for her. it won't affect ra. Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
,  

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor